Best multiplier co-approximation of unbounded functions in space Lp,λn (X)
*Raad Falih HasanCorresponding authorraadfhassanabod@gmail.comDepartment of Education SupervisionMinistry of Education, Baghdad EducationRusafa 3, IraqView full profile → , Abeer Mahdi Salihabeer.mahdi@gmail.comMinistry of Education, Baghdad EducationRusafa 3, IraqView full profile → , Ali Hussein Zaboonali.zaboon1@gmail.comDepartment of Education SupervisionMinistry of Education, Baghdad EducationRusafa 3, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 04 Mar 2025
- Published Online:
- 14 Jan 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2268
- Pages:
- 163–168
Abstract
Keywords
Subject Classifications
References
[1] G. Albinus, “Approximation in metric linear spaces,” Banach Center Publ., vol. 1, no. 4, pp. 7–18 (1979).
[2] S. Mod-ares and M. Debghami, “Best simultaneous co-approximation in normed spaces,” in Proc. 42nd Annu. Iranian Math. Conf., Vali-Asr Univ., Rafsanjan, Iran, Sep. 5–8, pp. 413–416 (2011).
[3] C. Franchetti and M. Furi, “Some characteristic properties of real Hilbert spaces,” Rev. Roumaine Math. Pures Appl., vol. 17, pp. 1045–1048 (1972).
[4] G. G. Lorentz, “Operations in linear metric spaces,” Duke Math. J., vol. 15, pp. 755–761 (1948).
[5] J. Kavikumar, N. S. Manian, and M. B. K. Moorthy, “Best co-approximation and best simultaneous co-approximation in fuzzy normed spaces,” World Acad. Sci., Eng. Technol., vol. 8, no. 1, pp. 211–217 (2014).
[6] J. Kavikumar, N. S. Manian, and M. B. K. Moorthy, “Best co-approximation in fuzzy anti-n-normed spaces,” World Acad. Sci., Eng. Technol., Int. J. Math. Comput. Sci., vol. 8, pp. 162–165 (2014).
[7] T. D. Narang, “On some approximation problems in metric linear spaces,” Indian J. Pure Appl. Math., vol. 14, pp. 253–256 (1983).
[8] G. S. Rao, “Strongly unique best co-approximation,” Kyungpook Math. J., vol. 43 (2003).
[9] G. S. Rao, “A new tool in best co-approximation theory,” Math. Student, vol. 83, pp. 5–20 (2014).
[10] E. Abu-Sirhan and Z. Fawalbeh, “Best co-approximation in C(S,X),” Int. J. Math. Sci., Article ID 196391 (2014).
[11] G. Pantelidis, “Approximationstheorien für metrische lineare Räume,” Math. Ann., vol. 184, pp. 30–48 (1969).
[12] E. Abu-Sirhan, “A remark on best co-approximation in 200(-4,X),” Int. J. Math. Anal., vol. 13, no. 9, pp. 449–458 (2019).
[13] S. Rolewicz, “Open problems in theory of metric linear spaces,” Mém. Soc. Math. France, vol. 31, pp. 327–334 (1972).
[14] K. Schnatz, “Nonlinear duality and best approximation in metric linear spaces,” J. Approx. Theory, vol. 49, pp. 201–218 (1987).
[15] L. Vasilev, “Bounded compactness of sets in linear metric spaces,” Math. Notes, vol. 11, pp. 396–401 (1972).




